# SDR QXEA9900100

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Melted
- Location: Cabin
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA- ROW 2AB NO SMOKING SIGN IS INOP, WITH SMOKE COMING FROM THE PASSENGER SERVICE UNIT.  MAINTENANCE INSPECTED AND FOUND THE BULB SOCKET MELTED.  REMOVED SOCKET AND PLACED ON MEL.
